# SDR SIMA20150718004

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 31,750 hours, 27,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON.  R & R NR 3 EMER LIGHT BATTERY POWER SUPPLY & BATTERY PACK IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 18295.
